# SDR CALA2013102592397

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,963 hours, 10,551 cycles
- Engine: Pwa PW4077
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU CONTROL" DISPLAYED ON LOWER EICAS.
